# SDR SIMA980161

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 223
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVTA1926DA
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

GRB - FLT 4240 - JUST BEFORE ENGINE START, FLIGHT ATTENDANT NOTED SMOKE COMING FROM FWD PART OF MAIN CABIN.  MAINTENANCE FOUND THAT THE AIR EXTRACTION FAN HAD FAILED.  R/I'S AIR EXTRACTION FAN.  PERFORMED OPERATIONAL CHECK SATISFACTORILY AND RETURNED A/C TO SERVICE.  (M)
